# SDR UALA2011092705228

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 68,129 hours, 20,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS RT FWD NOISE FROM AIR LEAK.  LEAK IS VERY LOUD.  NOISE IS FROM THE FWD, LOWER, CORNER. REPAIRED COMPOUND AT FWD AND AFT LWR CORNERS.  PRESSURIZED ACFT TO 4 PSI DIFFERENTIAL PRESSURE.  NO LEAKS NOTED AT NR 1 FWD RT ENTRY-SERVICE DOOR.
